Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 112, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at Jul 23, 2014, 4:24 PM EDT for 4 counties in Pennsylvania. It was in force for 51 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 23, 2014, 4:24 PM EDT (20:24 UTC)
- Expired
- Jul 23, 2014, 5:15 PM EDT
- In force
- 51 min
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
Counties Cumberland County, PA, Dauphin County, PA, Lebanon County, PA, Perry County, PA
The radar
The State College radar (KCCX), 117 km from the middle of the area, began a volume at 20:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 23, 4:28 PM EDT | TSTM WND DMG | 3 N Dauphin, PA | TREES DOWN ON ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 8.4 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 697 J/kg
- Mixed-layer CIN
- -59 J/kg
- Mixed-layer LCL
- 737 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- 32 m²/s²
- 0-3 km storm-relative helicity
- 37 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
449 WUUS51 KCTP 232024 SVRCTP PAC041-043-075-099-232115- /O.NEW.KCTP.SV.W.0112.140723T2024Z-140723T2115Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE STATE COLLEGE PA 424 PM EDT WED JUL 23 2014 THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHEASTERN CUMBERLAND COUNTY IN SOUTH CENTRAL PENNSYLVANIA... CENTRAL DAUPHIN COUNTY IN SOUTH CENTRAL PENNSYLVANIA... EAST CENTRAL PERRY COUNTY IN SOUTH CENTRAL PENNSYLVANIA... WESTERN LEBANON COUNTY IN SOUTH CENTRAL PENNSYLVANIA... * UNTIL 515 PM EDT * AT 423 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS AROUND 60 MPH. THIS STORM WAS LOCATED OVER MARYSVILLE...AND MOVING EAST AT 20 MPH. * LOCATIONS IMPACTED INCLUDE... HARRISBURG...HERSHEY...COLONIAL PARK...PROGRESS...CAMP HILL... PALMYRA...LINGLESTOWN...ENOLA...ANNVILLE...LEMOYNE...HUMMELSTOWN... PAXTONIA...RUTHERFORD...SKYLINE VIEW...LAWNTON...CAMPBELLTOWN... WORMLEYSBURG...PENBROOK...MARYSVILLE AND PAXTANG. THIS INCLUDES THE FOLLOWING INTERSTATES... INTERSTATE 81 BETWEEN MILE MARKERS 57 AND 87. INTERSTATE 83 BETWEEN MILE MARKERS 43 AND 50. PRECAUTIONARY/PREPAREDNESS ACTIONS... THE THUNDERSTORM WIND GUSTS ARE EXPECTED TO PRODUCE DAMAGE. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING. PREPARE FOR LARGE HAIL. STAY SAFE INDOORS. CONSIDER MOVING AUTOMOBILES INTO A GARAGE. && LAT...LON 4024 7705 4041 7708 4056 7657 4026 7649 TIME...MOT...LOC 2023Z 261DEG 17KT 4035 7695 $$ DEVOIR
1 follow-up statement
176
WWUS51 KCTP 232100
SVSCTP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
500 PM EDT WED JUL 23 2014
PAC041-099-232110-
/O.CAN.KCTP.SV.W.0112.000000T0000Z-140723T2115Z/
CUMBERLAND PA-PERRY PA-
500 PM EDT WED JUL 23 2014
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CUMBERLAND AND
EAST CENTRAL PERRY COUNTIES IS CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 4029 7692 4032 7691 4034 7693 4036 7693
4050 7658 4026 7649 4025 7690
TIME...MOT...LOC 2100Z 261DEG 17KT 4038 7672
$$
PAC043-075-232115-
/O.CON.KCTP.SV.W.0112.000000T0000Z-140723T2115Z/
DAUPHIN PA-LEBANON PA-
500 PM EDT WED JUL 23 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EDT
FOR CENTRAL DAUPHIN AND WESTERN LEBANON COUNTIES...
AT 500 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE
OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60
MPH. THIS STORM WAS LOCATED NEAR SKYLINE VIEW...MOVING EAST AT 20
MPH.
LOCATIONS IMPACTED INCLUDE...
HARRISBURG...HERSHEY...COLONIAL PARK...PROGRESS...PALMYRA...
LINGLESTOWN...ANNVILLE...LEMOYNE...HUMMELSTOWN...PAXTONIA...
RUTHERFORD...SKYLINE VIEW...LAWNTON...CAMPBELLTOWN...WORMLEYSBURG...
PENBROOK...MARYSVILLE...PAXTANG...FORT INDIANTOWN GAP AND ROCKVILLE.
LAT...LON 4029 7692 4032 7691 4034 7693 4036 7693
4050 7658 4026 7649 4025 7690
TIME...MOT...LOC 2100Z 261DEG 17KT 4038 7672
$$
DEVOIRWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 23, 3:59 PM EDT, 25 minutes earlier.
Area forecast discussion, Jul 23, 3:59 PM EDT, 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 359 PM EDT WED JUL 23 2014 .SYNOPSIS... A COLD FRONT WILL PUSH SOUTHEAST ACROSS THE COMMONWEALTH THIS EVENING AND TONIGHT. A REFRESHING...COOLER AND LESS HUMID AIRMASS WILL OVERSPREAD THE COMMONWEALTH FOR THE END OF THE WEEK INTO THE WEEKEND. && .NEAR TERM /UNTIL MIDNIGHT TONIGHT/... A FEW TOWERS HAVE BROKEN THE CAP. HOWEVER...WARM AIR ALOFT IS SUPPRESSING MORE-WIDESPREAD TSRA FOR NOW. PARAMETERS FOR SEVERE ARE RATHER WEAK AND SPC OUTLOOK IS ONLY FOR VERY SMALL CHC OF SVR WIND/HAIL. NOT MUCH SHEAR - WITH THE HIGHEST AMOUNTS TO THE N/E. CAPES ARE HIGH IN THE CELLS THAT ARE BIG ENOUGH TO BREAK THE CAP...SO PULSE STORMS AND VERY TRANSIENT/SHORT-LIVED SVR THREAT IS WHAT IS EXPECTED THIS EVENING. NOT MUCH ORGANIZATION TO THE CELLS YET...WITH THE TERRAIN SEEMINGLY THE GENESIS FOR THE FIRST CUSTOMERS OF THE DAY. EXPECT THE SHOWERS/STORMS TO COVER MORE OF THE RADAR SCOPE SHORTLY...WITH MUCH OF THE AREA SEEING A LITTLE RAIN BEFORE THE EVENING IS OVER. THE COLD FRONT HAS MOVED ONSHORE FROM LAKE ERIE AND IS PRACTICALLY TO KBFD AT 1830Z. DRY AIR BEHIND IT IS ALSO COOLING THE LOCATIONS ALONG THE LAKESHORE. THIS SHOULD PUT AN END TO SHOWERS FOR THE NW AS IT MOVES TO THE SE THROUGH THE EVENING. LATEST MESO GUIDANCE AGREES ON THE SPEED AND PROGRESSION OF THE SH/TSRA THIS EVENING. THERE COULD BE A LIGHT SHOWER OR TWO POP UP AS LITTLE POCKET OF COOLER AIR ALOFT MOVES THROUGH NY STATE AND BRUSHES THE NRN TIER A FEW HOURS AFTER THE COLD FRONT GOES BY. EXPECT ALMOST ALL SHOWERS TO BE TO THE S OF IPT/UNV/JST BY 00Z. SOME SHOWERS WILL PROBABLY LINGER THROUGH MIDNIGHT IN THE SERN COS/SRN TIER. BUT COVERAGE DIPS QUICKLY AFTER SUNSET. && .SHORT TERM /MIDNIGHT THROUGH 6 PM THURSDAY/... AS THE STORMS DIE OFF AND MOVE TO THE SOUTH...LOWER CLOUDS WILL ENTER THE PICTURE FROM THE N/W. LATEST MODEL GUIDANCE IS NOW JUMPING ON-BOARD WITH THE NAM IS PUSHING THE DRY AIR AND SHOWERS OFF TO THE S OF THE MASON-DIXON LINE EARLY TONIGHT. CONTINUITY BETWEEN MOST FCSTS HAS BEEN STRONG WITH SOME SHRA LINGERING IN THE SRN TIER THROUGH THE NIGHT. SO WILL CONTINUE ON WITH THAT SLIGHT CHC POP THERE...BUT DRY IT OUT AFTER SUNRISE THURSDAY. THE GUIDANCE TEMPS TONIGHT DO DROP NICELY OVER THE NORTH - BUT WILL TEMPER THAT FALL DUE TO THE ANTICIPATED LOWER CLOUD DECK THERE. MID 50S SHOULD BE LOW ENOUGH EXCEPT FOR THE MOST RURAL VALLEYS. THUS...THERE COULD BE A BIT OF VALLEY FOG TONIGHT...BUT THE AIR IS VERY DRY. WILL THEREFORE NOT MENTION FOG FOR TONIGHT IN THE GRIDS. THURSDAY SEEMS LIKE A GREAT DAY FOR ANY OUTDOOR ACTIVITY WITH ANY LOW CLOUDS BURNING AWAY IN THE MORNING. HIGHER CLOUDS ALONG THE SRN BORDER MAY LINGER FOR A BIT LONGER...BUT NOT ENOUGH TO WARRANT A MOSTLY CLOUDY FCST. DESPITE THE 8H TEMPS AS LOW AS +10C IN THE MORNING ACROSS THE NORTHERN TIER...EVEN THEY SHOULD WARM BACK INTO THE LOWER/MID 70S. 80F AND MAYBE A LITTLE WARMER IS EXPECTED IN THE SOUTH. && .LONG TERM /THURSDAY NIGHT THROUGH WEDNESDAY/... OVERALL SCENARIO REMAINS UNCHANGED IN THE LONG TERM PERIOD AS A LARGE UPPER RIDGE BUILDING OVER THE FOUR CORNERS REGION IS FORECAST TO EXPAND NORTH AND EAST INTO THE ROCKIES AND PLAINS DURING THE PERIOD. DOWNSTREAM...THIS WILL LEAD TO MODERATE TO STRONG LONG WAVE TROFFING OVER THE EASTERN THIRD OF THE COUNTRY. UPPER LOW TO THE EAST OF HUDSON BAY WILL BE STRENGTHENED AT TIMES BY SHORTWAVE ENERGY IN THE STRONGER JET STREAM FLOW ACROSS CANADA. SOUTHWARD EXTENSION OF THIS LOW/TROF WILL AT TIMES DURING THE PERIOD STRENGTHENING THE TROFFING ACROSS THE NORTHEASTERN U.S./OUR REGION. THE TREND OF MEDIUM RANGE MODEL GUIDANCE IS FOR STRONGER/DEEPER TROFFING DOWNSTREAM ACROSS THE EASTERN U.S...DEVELOPING AN ALMOST FULL LATITUDE TROF EXTENDING FROM THE EASTERN CANADA LOW SWD TO FLORIDA. THIS WILL LIKELY SERVE TO EXPAND AND PROLONG THE CHANCES FOR PCPN THIS WEEKEND. CONDS WILL BE IMPROVING AT THE START OF THE PERIOD AS COLD FRONT EXITS. A SECOND...POTENTIALLY STRONGER SYSTEM WILL AFFECT THE REGION LATE NEXT WEEKEND. THE TREND OF STRONGER TROUGHING MENTIONED ABOVE HAS LEAD TO SLOWER ARRIVAL AND DEPARTURE OF THE FRONTAL SYSTEM IN THE DAILY PROGS. THE ECMWF IN LATEST RUN HAS SLOWED UP THE PROGRESSION OF THIS UPPER LEVEL LOW...WHERE THE GFS OPERATIONAL AND ENSEMBLES HAVE SPED UP ITS PROGRESSION THROUGH THE GREAT LAKES REGION. A WARM FRONT WILL BE ON THE DOORSTEP OF PA SUNDAY...AS THE EC CONTINUES TO SLOW ITS PROGRESSION SO EXPECT THE WARM FRONT TO MOVE IN CLOSER TO MIDDAY SUNDAY. HAVE THUS ADJUSTED POPS/TIME. ASSOCIATED COLD FRONT DOES NOT CROSS THE STATE TIL MONDAY...WHERE SURPRISINGLY AT THIS POINT...THE EC AND GFS COME CLOSELY IN PHASE. THIS LARGE UPPER LEVEL LOW COULD BECOME QUASI STATIONARY OVER SOUTHERN CANADA...GREAT LAKES REGION WHICH COULD LEAD TO A POTENTIAL PROLONGED PERIOD OF SHOWERS AND THUNDERSTORM THROUGH THE MIDDLE OF NEXT WEEK. && .AVIATION /20Z WEDNESDAY THROUGH MONDAY/... SCT TO NMRS TSRA SHOULD CONTINUE THROUGH 00Z...MOVING STEADILY TO THE EAST AND SOUTH. MOST STORMS SHOULD BE OFF THE THE SE OF SEG/AOO BY 00Z AND THROUGH LNS BY 04Z AS A COLD FRONT PUSHES STEADILY SE THROUGH THE AREA. CIGS SHOULD BE VFR FOR MUCH OF THE TIME THIS EVENING. WINDS ARE OUT OF THE WEST BEFORE THE FRONT WHICH IS ON TOP OF KBFD AT 1845Z. BUT THE WIND PROFILE IS NOT A SET UP FOR STRONG GUSTS UNLESS A STORM GROWS VERY TALL THIS EVENING. LOW MVFR AND EVEN SOME IFR CIGS WILL BE FOUND IN THE NWRN HALF OF THE AREA TONIGHT AS THE COOLER AIR MOVES IN. FOG IS NOT ANTICIPATED TO BE IFR TONIGHT...BUT MANY OF THE VALLEYS OF THE NORTH COULD GET SOME FOG. WILL ONLY MENTION MVFR FOG IN A FEW LOCATIONS. THE DRYNESS OF THE AIR WILL WIN OUT AFTER SUNRISE ON THURSDAY...BREAKING THE CLOUDS UP. VFR SHOULD BE THE WORD FOR THURSDAY INTO SATURDAY. JUST THE NRN VALLEYS WILL DROP COLD ENOUGH TO MAKE THE FOG HAPPEN EACH NIGHT. OUTLOOK... FRI...PATCHY MORNING FOG...OTHERWISE VFR/NO SIG WX. SAT...PATCHY MORNING FOG...OTHERWISE VFR. PM TSRA/MVFR POSS W. SUN-MON...SHRA/TSRA AS WARM FRONT THEN COLD FRONT MOVE THROUGH. && .CTP WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...DANGELO NEAR TERM...DANGELO SHORT TERM...DANGELO LONG TERM...LAMBERT/GARTNER AVIATION...DANGELO
Hazardous weather outlook, Jul 23, 4:20 AM EDT, 12 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 420 AM EDT WED JUL 23 2014 PAZ004>006-010>012-017>019-024>028-033>037-041-042-045-046-049>053- 056>059-063>066-240830- WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN- JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING- SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR- NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND- ADAMS-YORK-LANCASTER- 420 AM EDT WED JUL 23 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. A POTENT COLD FRONT WILL MOVE SOUTHEAST FROM THE GREAT LAKES AND CROSS THE REGION TODAY THROUGH EARLY THURSDAY. THIS FRONT WILL TRIGGER SCATTERED STRONG...TO POTENTIALLY SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING. THE PRIMARY SEVERE WEATHER THREAT WILL BE LOCALIZED...STRONG STRAIGHT LINE WIND GUSTS...ALONG WITH A FEW INSTANCES OF ONE-INCH DIAMETER HAIL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN STATE COLLEGE VIA THE TELEPHONE... FACEBOOK OR TWITTER...OR THROUGH LOCAL EMERGENCY MANAGEMENT OFFICIALS. LAMBERT
In the hours before
Special weather statement, Jul 23, 2:12 PM EDT, 2 hours 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 212 PM EDT WED JUL 23 2014 PAZ017-231845- CLEARFIELD PA- 212 PM EDT WED JUL 23 2014 ...A STRONG THUNDERSTORM IS AFFECTING THE AREA... AT 212 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR S.B. ELLIOT STATE PARK...MOVING EAST AT 25 MPH. 50 MPH WIND GUSTS AND DIME SIZE HAIL ARE POSSIBLE WITH THIS STORM. THIS STRONG THUNDERSTORM WILL BE NEAR... LECONTES MILLS AROUND 240 PM EDT. THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 109 AND 111. PRECAUTIONARY/PREPAREDNESS ACTIONS... FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 4125 7847 4122 7816 4106 7818 4111 7859 TIME...MOT...LOC 1812Z 267DEG 22KT 4114 7850 EVANEGO
Special weather statement, Jul 23, 3:15 PM EDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 315 PM EDT WED JUL 23 2014 PAZ012-041-232000- NORTHERN CLINTON PA-NORTHERN LYCOMING PA- 315 PM EDT WED JUL 23 2014 ...A STRONG THUNDERSTORM IS AFFECTING THE AREA... AT 315 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER HYNER...MOVING EAST AT 20 MPH. 40 MPH WIND GUSTS AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM. THIS STRONG THUNDERSTORM WILL BE NEAR... CAMMAL AROUND 350 PM EDT. WATERVILLE AROUND 400 PM EDT. LAT...LON 4130 7772 4139 7774 4148 7741 4127 7735 TIME...MOT...LOC 1915Z 264DEG 16KT 4134 7764 DEVOIR
Special weather statement, Jul 23, 4:13 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
413 PM EDT WED JUL 23 2014
PAZ057-059-232100-
DAUPHIN PA-LEBANON PA-
413 PM EDT WED JUL 23 2014
...A STRONG THUNDERSTORM IS AFFECTING THE AREA...
AT 412 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR
MARYSVILLE...MOVING EAST AT 20 MPH.
40 MPH WIND GUSTS AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
LINGLESTOWN AND PAXTONIA AROUND 420 PM EDT.
SKYLINE VIEW AROUND 430 PM EDT.
DEHART DAM AND PENN NATIONAL RACE COURSE AROUND 440 PM EDT.
LYKENS...FORT INDIANTOWN GAP AND HARPER TAVERN AROUND 450 PM EDT.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE DAUPHIN...WICONISCO...
HALIFAX AND ENDERS.
THIS INCLUDES INTERSTATE 81 BETWEEN MILE MARKERS 71 AND 85.
LAT...LON 4032 7691 4036 7694 4036 7700 4043 7700
4061 7665 4033 7655 4031 7692
TIME...MOT...LOC 2012Z 247DEG 19KT 4040 7690
DEVOIRThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 23, 2:12 PM EDT | Special Weather Statement | CTP | Clearfield | 33 min |
| Jul 23, 3:15 PM EDT | Special Weather Statement | CTP | Clinton | 45 min |
| Jul 23, 4:13 PM EDT | Special Weather Statement | CTP | Dauphin | 47 min |
| Jul 23, 4:25 PM EDT | Severe Thunderstorm Warning | CTP | Schuylkill | 35 min |
| Jul 23, 4:48 PM EDT | Special Weather Statement | CTP | Columbia | 27 min |
| Jul 23, 4:56 PM EDT | Special Weather Statement | CTP | Cumberland | 34 min |
| Jul 23, 5:10 PM EDT | Special Weather Statement | CTP | Lebanon | 50 min |
| Jul 23, 5:13 PM EDT | Severe Thunderstorm Warning | CTP | Adams, Franklin | 62 min |
| Jul 23, 5:44 PM EDT | Special Weather Statement | CTP | Lancaster, York | 31 min |
| Jul 23, 6:25 PM EDT | Special Weather Statement | CTP | Lancaster | 35 min |
| Jul 23, 6:34 PM EDT | Areal Flood Advisory | CTP | Adams, Lancaster, York | 3 hr |
| Jul 23, 6:58 PM EDT | Severe Thunderstorm Warning | CTP | Lancaster, York | 47 min |
| Jul 23, 7:05 PM EDT | Severe Thunderstorm Warning | CTP | Lancaster, York | 55 min |
| Jul 23, 7:17 PM EDT | Special Weather Statement | CTP | Schuylkill | 28 min |
| Jul 23, 7:48 PM EDT | Special Weather Statement | CTP | Schuylkill | 27 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.